I take 20mg Cymbalta every day. My work day got the best of me and while I thought I was taking my Vitamin D (which I had just taken and forgot), I took 40mg Cymbalta and realized it after I swallowed. I've been on 30mg before and it was a bit too much (I felt incredible but it gave me the poops). Is 40mg something I should be concerned about? (Minus probably getting the poops... oops.)
If I'm on 20mg Cymbalta every day, will an accidental dose of 40mg be detrimental?
- 19 Oct 2018 by Sarah22692
- 19 October 2018
- cymbalta, vitamin d, vitamins, depression, vitamin d deficiency, anxiety, fibromyalgia, dosage
Added 19 Oct 2018:
EDIT: FOR ANYONE ELSE THAT MIGHT NEED TO KNOW. I called the hotline to find out if this should be concerning and was advised that it shouldn't be a problem. I may experience tiredness or an upset bowel but that's about it.
Minus the poops, I don't think you have anything to worry about. You may wish to avoid dosing or, better still, take just half a tablet (10 mg) the day after you accidentally doubled dosed - but even that is probably not necessary.
All the best and take care for now.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Vitamin D Deficiency - My vitamin d test came back with a reading of <4, my doctor wants me to take?
Updated 7 Jun 2012 • 2 answers
Updated 19 Dec 2018 • 72 answers
Updated 26 Aug 2013 • 4 answers
Updated 8 Jul 2017 • 9 answers
Updated 15 Oct 2018 • 1 answer